FDA probing 'emergency incidents' that may be connected to vaping

Posted: Updated:
NORWALK -

There are new concerns that e-cigarettes could possibly be linked to seizures.

The FDA says it knows of 35 cases of people suffering seizures after using e-cigarettes since 2010. The agency says most of the seizures involved young people.

Seizures are a known possible side effect of nicotine poisoning, the FDA says.

If you or someone you know has had a seizure after vaping, FDA investigators want to know. You can share that information through its online safety reporting portal at FDA.gov.

It's still an an FDA investigation, and the agency points out that it doesn't have a definitive link between vaping and seizures.

sorry to interrupt
your first 20 are free
Access to News 12 is free for Optimum, Comcast®, Spectrum Networks® and Service ElectricSM customers.
Please enjoy 20 complimentary views of articles, photos, and videos during the next 30 days.
you have reached your 20 view limit
Access to News 12 is free for Optimum, Comcast®, Spectrum Networks® and Service ElectricSM customers.
Please login or create an account to continue enjoying News12.
Our sign-up page is undergoing maintenance and is not currently available. However, you will be given direct access to news12.com while we complete our upgrade.
When we are back up and running you will be prompted at that time to complete your sign in. Until then, enjoy the local news, weather, traffic and more that's "as local as local news gets."